Lipschitzian solutions of perturbed nonlinear programming problems
Bernard Cornet and
Jean-Philippe Vial
No 726, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)
Date: 1986-01-01
Note: In : SIAM Journal on Control and Optimization, 24(6), 1123-1137, 1986
References: Add references at CitEc
Citations: View citations in EconPapers (2)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:726
Access Statistics for this paper
More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().